Wednesday, December 19, 2007

This article has been retracted at the request of the Editor-in-Chief.

RETRACTED: On stability of discrete-time interval matrices
Applied Mathematics and Computation, Volume 152, Issue 1, 26 April 2004, Pages 163-167

K. Yamac and D. Bozkurt

Abstract Abstract + References PDF (348 K) View Related Articles

Reason: It is clear for all to see that this article is a close copy of the earlier article: H. Bulgak: Pseudoeigenvalues, spectral portrait of a matrix and their connections with different criteria of Stability. In: Error Control and Adaptivity in Scientific Computing; H. Bulgak and C. Zenger, Eds., Kluwer (1999) 95–124. Large passages are copied word-for-word, without explanation of what is known and what is new. This is a clear violation of the rules of practice in scientific work, generally accepted by the scientific community.

It is hence my editorial duty to herewith offer, together with our reviewers, our sincerest apologies to Prof. H. Bulgak, to our readership and to the mathematical community at large, for not having detected this most unfortunate case of copying/plagiarism during the review process.

star, openResults of this paper form a part of the Ph.D. Thesis [1] written by Yamac at Selcuk University under the direction of Bozkurt.